Kannan Soundararajan
Kannan Soundararajan
שותפות לא ידועה
כתובת אימייל מאומתת בדומיין stanford.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Nonvanishing of quadratic Dirichlet L-functions at s= 1/2
K Soundararajan
Annals of Mathematics, 447-488, 2000
1962000
Moments of the Riemann zeta function
K Soundararajan
Annals of Mathematics, 981-993, 2009
1772009
The distribution of values of L (1, chi_d)
A Granville, K Soundararajan
arXiv preprint math/0206031, 2002
1432002
Mass equidistribution for Hecke eigenforms
R Holowinsky, K Soundararajan
Annals of mathematics, 1517-1528, 2010
1402010
Large character sums: pretentious characters and the Pólya-Vinogradov theorem
A Granville, K Soundararajan
Journal of the American Mathematical Society 20 (2), 357-384, 2007
1312007
Quantum unique ergodicity for SL₂ (ℤ)\ℍ
K Soundararajan
Annals of mathematics, 1529-1538, 2010
1252010
Extreme values of zeta and L-functions
K Soundararajan
arXiv preprint arXiv:0708.3990, 2007
1002007
Small gaps between prime numbers: The work of Goldston-Pintz-Yildirim
K Soundararajan
arXiv preprint math/0605696, 2006
1002006
Divisibility of class numbers of imaginary quadratic fields
K Soundararajan
Journal of the London Mathematical Society 61 (3), 681-690, 2000
872000
Primes in short intervals
HL Montgomery, K Soundararajan
Communications in mathematical physics 252 (1), 589-617, 2004
832004
Lower bounds for moments of L-functions
Z Rudnick, K Soundararajan
Proceedings of the National Academy of Sciences 102 (19), 6837-6838, 2005
752005
Ramanujan's ternary quadratic form
K Ono, K Soundararajan
Inventiones mathematicae 130 (3), 415-454, 1997
741997
Omega results for the divisor and circle problems
K Soundararajan
arXiv preprint math/0302010, 2003
712003
Large character sums
A Granville, K Soundararajan
Journal of the American Mathematical Society 14 (2), 365-397, 2001
712001
The prime geodesic theorem
K Soundararajan, MP Young
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (676 …, 2013
672013
Sieving and the Erdős–Kac theorem
A Granville, K Soundararajan
Equidistribution in number theory, an introduction, 15-27, 2007
632007
Maximum of the Riemann zeta function on a short interval of the critical line
LP Arguin, D Belius, P Bourgade, M Radziwiłł, K Soundararajan
Communications on Pure and Applied Mathematics 72 (3), 500-535, 2019
612019
Bounding |ζ(½+it)| on the Riemann hypothesis
V Chandee, K Soundararajan
Bulletin of the London Mathematical Society 43 (2), 243-250, 2011
532011
Conditional bounds for the least quadratic non-residue and related problems
Y Lamzouri, X Li, K Soundararajan
Mathematics of Computation 84 (295), 2391-2412, 2015
512015
Unexpected biases in the distribution of consecutive primes
RJL Oliver, K Soundararajan
Proceedings of the National Academy of Sciences 113 (31), E4446-E4454, 2016
502016
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20